Translator Disclaimer
1998 On the count and the classification of periodic solutions to forced pendulum-type equations
Marta Calanchi, Massimo Tarallo
Differential Integral Equations 11(3): 503-520 (1998).

Abstract

We provide a method for the count and the variational characterization of periodic solutions to forced pendulum-type equation. This is achieved by reducing the problem to the study of a real function of one variable. This paper generalizes some results obtained by G. Tarantello.

Citation

Download Citation

Marta Calanchi. Massimo Tarallo. "On the count and the classification of periodic solutions to forced pendulum-type equations." Differential Integral Equations 11 (3) 503 - 520, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1023.34037
MathSciNet: MR1745552

Subjects:
Primary: 34C25, 58E30

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top